# SDR DL76L070278

- Difficulty date: March 31, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 46,143 hours, 6,895 cycles
- Engine: Pwa PW4060
- Engine time: 43,189 hours, 6,518 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 1
- Part time: 43,189 hours, 6,518 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NEAR TOP OF CLIMB, LEFT EPR DROPPED FROM 1.5 TO 1.3 ACCOMPANIED BY AIRCRAFT YAW.  ENGINE QUICKLY RECOVERED AND REMAINED STABLE REST OF FLIGHT.  REMOVED AND REPLACED LT ENG FMU PER MM.  LEAK CHK OK.  REMOVED AND REPLACED LT ENG EEC PERFORMED ALL TEST REQUIRED.  OPS CHK OK.  ALSO PERFORMED HIGH POWER RUN, NO FAULTS NOTED ON PIMU/ENG EPR WAS STEADY NO FLUCUATIONS.  REMOVED AND REPLACED LT ENG FMU PER MM.  LEAK CHK OK.  REQUIRES ENG RUN.  LT ENG EEC PERFORMED ALL TEST REQUIRED.  OPS CHECK OK.  ALSO PERFORMED HIGH POWER RUN UP.  NO FAULTS NOTED ON PIMU/ENG E WAS STEADY NO FLUCTUATIONS.
